# SDR ASAA2023013041722

- Difficulty date: January 30, 2023
- Submitted: January 31, 2023
- Operation: Air carrier
- Aircraft: N955AK
- Make and model: Boeing 737-9
- Aircraft serial: 63810
- Aircraft time: 209 hours, 67 cycles
- System (JASC): 7420 · Ignition Harness (Distribution)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AMBER "MAINT" LIGHT ON OVERHEAD PANEL IS ILLUMINATED. GROUNDED - YES. STATUS HAS ENG 2 IGNITER R AND ENG 2 IGNITER L. COORELEATED FAULTS 71-09001 AND 71-09011 OMF HAS NO INPUT FROM ENG 1 EEC AND ENG 2 EEC.SET EEC1 AND 2 POWER TO ON. PER B737-9 IFIM G71-00-00-810-836. FAULT WENT NOT ACTIVE. NO OTHER FAULTS. ERASED LATCHED MSG. MAINT LIGHT EXTINGUISHED. OK FOR SERVICE.
